Any mama’s take ozempic? I can’t keep anything down. Any advice?
How long have you been on it? That’s a common side effect as well as diarrhea. If you haven’t been on it very long- I’d wait it out, it takes some adjusting to get used to it.
Thats pretty much normal. Finding it is hard as well too. My father was without it for a month while his blood sugar was continuously rising before he finally found it.
I’m on ozempic and and I don’t have any issues with now, but when I started to take it I was on the wrong dose and it made me sick.
I was on a high dose and had those issues but now back to the lower dose and it’s gone away I take it for my blood sugars not as a weight loss and it has helped my A1c a lot
I did it helps to lose weight dr gave me it to lose weight but it made me sick so I stop the first wk I lost 5 pounds but when she raise the doses that’s when I started to get dizzy n throw up
I do - it’s very nauseating the first few days after I take it . I am not on a high dose but have to take it for diabetes. I live on phenergan for the nausea
I had to quit taken it as made me so sick I was on it for 5months and nothing got better taken oz was worse then my very sick pregnancy lol
Good luck hope it gets better for u
I’m not on ozempic but if you’re experiencing complications you should stop the medicine. This goes for mostly any prescribed drug.
Let your Dr know! He can prescribe meds to help settle your stomach!
Stomach problems are a common side effect for ozempic. Discontinue it until you have spoken to your doctor. There are other medications that they may try instead.